Scientia Sinica Mathematica
Citation Search Quick Search Adv Search
    Home    About Journal     Editorial Board     Instruction     Subscription     Advertisement     Download     Contact Us     中文
Scientia Sinica Mathematica  2013, Vol. 43 Issue (6): 563-575    DOI: 10.1360/012012-159
The representation of meromorphic solutions to certain ordinary differential equations and its applications
YUAN WenJun1,2, SHANG YaDong1,2, HUANG Yong3*, WANG Hua4
Copyright © Science China Press
Address: Scientia Sinica Mathematica, 16 Donghuangchenggen North Street, Beijing, China (100717)
Tel: 010-64016232   E-Mail: